Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 5, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 21, 2016, 3:32 AM CST. It took effect at Jan 21, 2016, 6:00 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2016, 3:32 AM CST (09:32 UTC)
- In effect from
- Jan 21, 2016, 6:00 PM CST
- Expired
- Jan 21, 2016, 10:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
322 WHUS74 KBRO 210932 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 332 AM CST THU JAN 21 2016 ...HAZARDOUS MARINE CONDITIONS LATER TODAY AND TONIGHT... .LIGHT TO MODERATE WINDS AND LOW TO MDT SEAS WILL GIVE WAY TO STRONG NORTHWEST WINDS AND BUILDING SEAS LATE THIS AFTERNOON AND EARLY THIS EVENING. SOLID SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP ON THE GULF TONIGHT AND WILL CONTINUE INTO FRIDAY. WIND GUSTS OVER THE GULF WILL REACH INTO THE LOWER 30 KTS LATE TONIGHT INTO FRIDAY MORNING...AS SEAS BUILD TO 10 OR 12 FEET. HOWEVER... WIND GUSTS CURRENTLY LOOK TO REMAIN JUST BELOW GALE FORCE FOR THIS EVENT. GMZ150-155-170-175-211530- /O.NEW.KBRO.SC.Y.0005.160122T0000Z-160122T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 332 AM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. * WINDS...NORTHWEST 25 KNOTS...WITH GUSTS TO GALE FORCE. * WAVES/SEAS...INCREASING TO BETWEEN 10 AND 12 FEET OFFSHORE THURSDAY NIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
566 WHUS74 KBRO 211614 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1014 AM CST THU JAN 21 2016 ...HAZARDOUS MARINE CONDITIONS LATER TODAY AND TONIGHT... .STRONG NORTHWEST WINDS DEVELOP THIS EVENING AND OVERNIGHT AS A STRENGTHENING LOW PRESSURE AREA INTENSIFIES OVER THE LOWER MISSISSIPPI DELTA REGION. A STRONG COLD FRONT ASSOCIATED WITH THE LOW PRESSURE AREA SURGES THROUGH THE LOWER TEXAS COAST LATE TODAY WITH WINDS STEADILY INCREASING OVERNIGHT. LATEST PROJECTIONS INDICATE THAT WIND GUST MAY REACH GALE FORCE FOR 3 TO 6 HOURS OVERNIGHT. GMZ170-175-220015- /O.EXT.KBRO.SC.Y.0005.160122T0000Z-160122T0400Z/ /O.NEW.KBRO.GL.W.0002.160122T0400Z-160122T1500Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1014 AM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY. * WINDS...NORTHWEST 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...INCREASING TO BETWEEN 8 AND 12 FEET OFFSHORE THURSDAY NIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ150-155-220015- /O.EXT.KBRO.SC.Y.0005.160122T0000Z-160122T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1014 AM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS...WITH GUSTS TO 32 KNOTS. * WAVES/SEAS...INCREASING TO BETWEEN 7 TO 9 FEET OFFSHORE THURSDAY NIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS74 KBRO 211819 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1219 PM CST THU JAN 21 2016 ...HAZARDOUS MARINE CONDITIONS THIS AFTERNOON AND TONIGHT... .STRONG NORTHWEST WINDS DEVELOP THIS AFTERNOON AND STRENGTHENS THIS EVENING AND OVERNIGHT AS A DEEPENING LOW PRESSURE AREA INTENSIFIES OVER THE LOWER MISSISSIPPI DELTA REGION. A STRONG COLD FRONT ASSOCIATED WITH THE LOW PRESSURE AREA SURGES THROUGH THE LOWER TEXAS COAST LATE TODAY WITH WINDS STEADILY INCREASING OVERNIGHT. LATEST PROJECTIONS INDICATE THAT WIND GUST MAY REACH GALE FORCE FOR 3 TO 6 HOURS OVERNIGHT. GMZ170-175-220230- /O.CON.KBRO.SC.Y.0005.160122T0000Z-160122T0400Z/ /O.CON.KBRO.GL.W.0002.160122T0400Z-160122T1500Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1219 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... * WINDS...NORTHWEST 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...INCREASING TO BETWEEN 8 AND 12 FEET OFFSHORE THURSDAY NIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-220230- /O.NEW.KBRO.SI.Y.0004.160121T2000Z-160122T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1219 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS...NORTHWEST 20 KNOTS GUSTS 25 KNOTS. * BAY WATERS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-220230- /O.CON.KBRO.SC.Y.0005.160122T0000Z-160122T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1219 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS...WITH GUSTS TO 32 KNOTS. * WAVES/SEAS...INCREASING TO BETWEEN 7 TO 9 FEET OFFSHORE THURSDAY NIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
293 WHUS74 KBRO 220307 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 907 PM CST THU JAN 21 2016 ...HAZARDOUS MARINE CONDITIONS TONIGHT THROUGH FRIDAY MORNING... .A COLD FRONT HAS MOVED WELL EAST OF THE LOWER TEXAS COAST WATERS TONIGHT. MARINE CONDITIONS WILL STEADILY DETERIORATE TONIGHT INTO FRIDAY MORNING AS STRONG TO VERY STRONG WINDS NORTH TO NORTHWEST WINDS AND HAZARDOUS SEAS DEVELOP IN THE WAKE OF THIS FRONT. LATEST PROJECTIONS INDICATE THAT WIND GUST MAY REACH GALE FORCE FOR 3 TO 6 HOURS OVERNIGHT. MARINE CONDITIONS WILL GRADUALLY IMPROVE BY LATE FRIDAY AS HIGH PRESSURE BUILDS INTO THE AREA. GMZ150-155-221115- /O.EXT.KBRO.SC.Y.0005.000000T0000Z-160122T0400Z/ /O.EXA.KBRO.GL.W.0002.160122T0400Z-160122T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 907 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... ...A GALE WARNING IS NOW IN EFFECT FROM 10 PM CST THIS EVENING THROUGH 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS...NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-221115- /O.CON.KBRO.SC.Y.0005.000000T0000Z-160122T0400Z/ /O.CON.KBRO.GL.W.0002.160122T0400Z-160122T1500Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 907 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... ...A GALE WARNING IS IN EFFECT FROM 10 PM CST THIS EVENING THROUGH 9 AM CST FRIDAY... * WINDS...NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...BUILDING TO 8 TO 12 FEET TONIGHT INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-221115- /O.EXT.KBRO.SI.Y.0004.000000T0000Z-160122T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 907 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * BAY WATERS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 11:12 PM CST, 4 hours 20 minutes earlier.
Area forecast discussion, Jan 20, 11:12 PM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1112 PM CST WED JAN 20 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...PATCHY FOG WITH A FEW PASSING LOW CLOUD DECKS PREVAIL ACROSS DEEP SOUTH TEXAS LATE THIS EVENING. A MIX OF MVFR/VFR CONDITIONS EXPECTED FOR THE NEXT COUPLE OF HOURS BEFORE LOWER CIGS/VISBYS REDEVELOP OVERNIGHT. CIGS/VISBYS SHOULD DROP DOWN INTO THE LIFR/IFR CATEGORIES THROUGH MUCH OF THE 07Z-14Z PERIOD LATE TONIGHT/EARLY THURSDAY MORNING. HOWEVER...FOG DEVELOPMENT MAY BE LIMITED IF SOUTHEAST WINDS REMAIN STRONGER. CONDITIONS WILL IMPROVE BY MID TO LATE THURSDAY MORNING DUE TO INCREASED MIXING. A COLD FRONT WILL APPROACH AND MOVE THROUGH DEEP SOUTH AROUND MID AFTERNOON THURSDAY RESULTING IN GUSTY NORTHWEST WINDS. && .PREV DISCUSSION... /ISSUED 555 PM CST WED JAN 20 2016/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...A FEW LOW CLOUDS WITH MODERATE SOUTHEAST WINDS PREVAIL ACROSS DEEP SOUTH TEXAS THIS EVENING. THE SOUTHEAST WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. MVFR/VFR CONDITIONS WILL PREVAIL THROUGH LATE THIS EVENING BEFORE CIGS LOWER/VISBYS REDEVELOP LATE TONIGHT THROUGH THE OVERNIGHT HOURS. CIGS/VISBYS WILL DROP DOWN INTO THE LIFR/IFR CATEGORIES THROUGH MUCH OF THE 06Z- 14Z PERIOD LATE TONIGHT/EARLY THURSDAY MORNING. CONDITIONS WILL BEGIN TO IMPROVE BY MID TO LATE THURSDAY MORNING DUE TO INCREASE MIXING. A COLD FRONT WILL APPROACH AND MOVE THROUGH DEEP SOUTH BY LATE THURSDAY AFTERNOON RESULTING IN GUSTY NORTHWEST WINDS. PREV DISCUSSION... /ISSUED 246 PM CST WED JAN 20 2016/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...AN UPPER TROUGH OF LOW PRESSURE IS CURRENTLY DEEPENING ACROSS THE CENTRAL PLAINS AND THIS IS SUPPORTING LOW LEVEL SOUTHERLY FLOW WITH ELEVATED DEW POINTS ACROSS DEEP SOUTH TEXAS. FOR TONIGHT...WILL SEE A RESURGENCE OF WIDESPREAD LOW CLOUDS AND FOG ACROSS MUCH OF THE RIO GRANDE VALLEY. SIMILAR TO THIS MORNING...FOG WILL BE LOCALLY DENSE IN A NUMBER OF LOCATIONS MAINLY AFTER MIDNIGHT THROUGH MID THURSDAY MORNING. ON THURSDAY...A POTENT SHORTWAVE WILL ROUND THE BASE OF THE UPPER TROUGH TO OUR NORTH AS THE ENTIRE UPPER TROUGH PUSHES SOUTHEAST TOWARD THE NORTHWEST GULF. A COLD FRONT ASSOCIATED WITH THE SHORTWAVE GOING BY TO OUR NORTH WILL SWEEP SOUTHEAST ACROSS THE FORECAST AREA THURSDAY AFTERNOON. WINDS BEHIND THE FRONT WILL BECOME GUSTY...BUT SHOULD GENERALLY REMAIN BELOW WIND ADVISORY CRITERIA. THE STRONGEST WINDS LOOK TO OCCUR OVER THE FAR WEST WHERE SOME DOWNSLOPING COMPONENT WILL ENTER INTO THE WEST TO NORTHWEST WINDS THERE. SKIES WILL RAPIDLY CLEAR FROM WEST TO EAST DURING THE DAY ON THURSDAY AS THE FRONT MOVES THROUGH THE REGION. PERHAPS NOT SURPRISINGLY...THERE ARE NOTICEABLE DIFFERENCES BETWEEN FORECASTED HIGHS IN THE NUMERICAL GUIDANCE ON THURSDAY IN THIS HIGHLY CHANGING EVENT. FOR NOW...WILL TREND TOWARD COOLER NAM/GFS HIGHS THAT WILL STILL BE MUCH ABOVE NORMAL...AND RANGE FROM THE MID TO UPPER 70S. SOME LOCATIONS MAY ACTUALLY HIT 80. FOR THURSDAY NIGHT...WINDS RAPIDLY DECREASE OVER THE LAND AREAS OF DEEP SOUTH TEXAS BEFORE MIDNIGHT. STRONG COLD AIR ADVECTION ASSOCIATED WITH THE FRONT WILL BRING SOMEWHAT BELOW NORMAL OVERNIGHT LOWS THAT WILL BOTTOM OUT IN THE LOWER/MID 40S OVER MUCH OF THE MID/UPPER RIO GRANDE VALLEY WITH MID/UPPER 40S CLOSER TO THE COAST. THESE LOW TEMPERATURES WILL BE MUCH COOLER THAN LOWS REACHED THE PAST COUPLE OF NIGHTS AND PEOPLE SHOULD PREPARE THEMSELVES FOR THE MUCH COOLER LOWS. LONG TERM /FRIDAY THROUGH WEDNESDAY/...LARGE H5 RIDGE BUILDS IN QUICKLY BEHIND THE THURSDAY TROUGH...WITH BRISK NW FLOW ALOFT. THIS WILL PUSH THE SFC HIGH INTO THE AREA DURING THE DAY FRIDAY. SFC WINDS WILL SLOWLY DECREASE AS THE CORE OF THE HIGH MOVES INTO SE TX. DRY PARCEL SFC TO SPACE WILL MAKE FOR CLEAR SKIES...WHILE CAA KEEPS TEMPS IN THE LOW TO MID 60S FOR HIGHS FRIDAY. SFC STILL IN PLACE FOR SATURDAY WILL BRING ANOTHER CLEAR DAY WITH HIGHS IN THE 60S. H5 RIDGE GETS PUSHED EAST BY THE NEXT LARGE SCALE TROUGH SWEEPING ACROSS THE CENTRAL US. THIS WILL INDUCE LOW PRESSURE GENERATION ACROSS THE TEXAS PANHANDLE ON SUNDAY...DRAGGING A COLD FRONT ACROSS TEXAS MONDAY AND MONDAY NIGHT. THE FRONT WILL MOVE INTO DEEP SOUTH TEXAS JUST BEFORE DAWN TUESDAY. MODELS ARE SLOWLY BECOMING MORE OPTIMISTIC ON THE PRECIPITATION DEVELOPING...ESPECIALLY IS THE FRONT SLOWS ANY INTO THE DAYTIME HOURS TUESDAY. WILL BEGIN TO BUMP UP POPS FOR TUESDAY...ESPECIALLY IN THE MARINE AREAS. WEDNESDAY IS STILL UNCLEAR AS MODELS ARE NOT HANDLING THE REMNANTS OF THE FRONT WELL. MARINE... TONIGHT THROUGH THURSDAY NIGHT...A WEAK PRESSURE GRADIENT WILL PERSIST IN THE SHORT TERM...SUPPORTING LIGHT TO MODERATE SOUTHEAST WINDS AND LOW TO MODERATE SEAS. WINDS WILL VEER TO SOUTHWEST AND THEN WEST ON THURSDAY AHEAD OF A COLD FRONT EXPECTED ACROSS THE AREA ON THURSDAY EVENING. SMALL CRAFT ADVISORIES WILL MOST LIKELY BE NEEDED FOR THE GULF WATERS THURSDAY NIGHT WITH A GALE WARNING POSSIBLE FOR THE OUTER WATERS. FRIDAY THROUGH SUNDAY...ADVISORIES WILL BE ONGOING AT THE BEGINNING OF THE PERIOD AS WINDS SLOWLY WEAKEN BEHIND THE FRONT. BY SUNSET FRIDAY AT THE LATEST...ADVISORIES SHOULD BE COMPLETE. BOTH DAYS THIS WEEKEND LOOK MUCH BETTER FOR MARINE WEATHER...AS HIGH PRESSURE MOVES INTO THE NW GULF. WINDS SATURDAY WILL BE LIGHT...ALLOWING SEAS TO DROP TO 2 FEET OR LESS AND NEARLY SMOOTH LAGUNA WATERS. SOUTHEAST FLOW WILL SLOWLY RETURN ON SUNDAY...WITH A MINOR INCREASE OF GULF SWELLS. BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/63
Hazardous weather outlook, Jan 20, 4:03 PM CST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 403 PM CST WED JAN 20 2016 TXZ248>257-212215- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 403 PM CST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS THURSDAY NIGHT THROUGH SATURDAY MORNING...AND THEN SUNDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-212215- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 403 PM CST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONT WILL PUSH THROUGH THE AREA THURSDAY AFTERNOON AND EVENING...SHIFTING WINDS TO STRONG NORTHWEST AND NORTH AND SUPPORTING SMALL CRAFT ADVISORY CONDITIONS THURSDAY NIGHT THROUGH FRIDAY NIGHT...WITH BRIEF GALE CONDITIONS POSSIBLE ON THE GULF FRIDAY MORNING. LOW END SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 4:54 AM CST | Wind Advisory | BRO | Jim Hogg, Zapata | 12 hr |
| Jan 21, 10:14 AM CST | Gale Warning | BRO | 23 hr | |
| Jan 21, 12:19 PM CST | Small Craft Advisory for Winds | BRO | 21 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.